Borel summable solutions of the Burgers equation

Tom 95 / 2009

Grzegorz /Lysik Annales Polonici Mathematici 95 (2009), 187-197 MSC: Primary 35C10, 35C20; Secondary 35K55. DOI: 10.4064/ap95-2-9

Streszczenie

We give necessary and sufficient conditions for the formal power series solutions to the initial value problem for the Burgers equation $\partial _t u -\partial _x^2 u = \partial _x(u^2)$ to be convergent or Borel summable.

Autorzy

  • Grzegorz /LysikInstitute of Mathematics
    Polish Academy of Sciences
    P.O. Box 21
    00-956 Warszawa 10, Poland
    and
    Jan Kochanowski University
    Kielce, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek